# SDR SWAA2021110123040

- Difficulty date: September 24, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 51,620 hours, 26,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PANEL 140CF HOLD DOWN PLATE AT AFT CORNER OF THRESHOLD IS CORRODED.  REMOVED CORROSION IAW SRM 51-10-02-0G-0.  PERFORMED UT INSP IAW NDT PART 4 51-00-00 PROC. 3.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1. INSTALLED ON CARD TTG8Q004FRG8.
